MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942824500
Medical Device Problem Codes Entrapment of Device (1212); Nonstandard Device (1420); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device entrapment and balloon detachment occurred.The target lesion was located in a coronary artery.A 5.00 x 24mm synergy megatron drug-eluting stent was advanced for treatment and deployed without difficulty.During withdrawal, as the balloon was pulled back into the guide, it became stuck in the distal guide.As the physician began to pull the device out, the balloon was separated from the delivery shaft, remaining in the guide catheter.A trapping balloon was used to secure the dislodged balloon in the guide catheter, and the guide catheter was successfully removed along with the dislodged balloon.There were no patient complications while removing the dislodge balloon and the case was completed with success.Patient was fully recovered.
 
Event or Problem Description
It was reported that device entrapment and balloon detachment occurred.The target lesion was located in a coronary artery.A 5.00 x 24mm synergy megatron drug-eluting stent was advanced for treatment and deployed without difficulty.During withdrawal, as the balloon was pulled back into the guide, it became stuck in the distal guide.As the physician began to pull the device out, the balloon was separated from the delivery shaft, remaining in the guide catheter.A trapping balloon was used to secure the dislodged balloon in the guide catheter, and the guide catheter was successfully removed along with the dislodged balloon.There were no patient complications while removing the dislodge balloon and the case was completed with success.Patient was fully recovered.It was further reported that the balloon was deflated prior to the initial attempt to withdraw the device was about 2-3 seconds and was fully deployed/expanded during stent deployment.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: a synergy megatron mr us 5.00 x 24mm stent delivery system (sds) was returned for analysis.Visual and tactile inspection revealed multiple kinks along the hypotube shaft.A break was identified in the midshaft, 5mm from the port exchange.The midshaft was also stretched along the lasercut section to the break point.The balloon was subjected to positive pressure however no tears or damages were visible.The inner lumen was stretched and accordioned, 64mm from the distal tip of the device.Further stretching was noted on the shaft polymer extrusion just distal to the port exchange.Bumper tip showed no signs of distal tip damage.
 
Event or Problem Description

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23759223
Report Number2124215-2025-89881
Device Sequence Number10117562
Product Code NIQ
UDI-Device Identifier08714729985723
UDI-Public(01)08714729985723(17)260403(10)33856352
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2026
Device Model NumberH7493942824500
Device Catalogue NumberH7493942824500
Device Lot Number0033856352
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/08/2025
01/19/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date12/29/2025
02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown